MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 AUG CTR SCREW META FULL WEDGE; SHOULDER IMPLANT - METAGLENE

DEPUY IRELAND - 3015516266 AUG CTR SCREW META FULL WEDGE; SHOULDER IMPLANT - METAGLENE
Catalog Number 130970850
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that upon screwing the glenosphere into the collet and metaglene, the surgeon got the tactile feel that the screw would tighten and then once it reached a certain tightness would release and feel as if not threaded at all.Surgical delay unknown.Doe: on (b)(6) 2023.Affected side: unknown shoulder.
 
Event or Problem Description
Additional information received: a.Was there any surgical delay? if yes, what is the duration of the delay? -no.B.Was/were there any patient consequence/s related to the event? -no.C.Please confirm the event date.-event date noted as date implanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Dhr review: a manufacturing record evaluation was performed for the finished device product code - 130970850, lot number - 4263394 , and no non-conformances / manufacturing irregularities were identified.Product code 130970850, work order (b)(4) was manufactured on 22-aug-2023.(b)(4) parts were manufactured per specification and all raw materials met specification.Scrap: 1 part of this lot was scrapped: scrap code a1299: this concerns meta op20 ctq17.There is no correlation between this scrap reason and the failure mode of the complaint reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: there were no non-conformances associated with this lot.Coc review certificate of conformance review for 25 parts, product code 100042500, work order (b)(4) did meet specification.Complaint confirmation: non-verifiable.Conclusion: due to no similar failures found in the dhr review, the root cause of the complaint cannot be determined.Should further information become available that impacts the findings in this investigation it will be reopened.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a manufacturing record evaluation was performed for the finished device product code - 130970850, lot number - 4263394 , and no non-conformances / manufacturing irregularities were identified.

Brand Name
AUG CTR SCREW META FULL WEDGE
Common Device Name
SHOULDER IMPLANT - METAGLENE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18118379
Report Number1818910-2023-23021
Device Sequence Number20587113
Product Code PHX
UDI-Device Identifier10603295525332
UDI-Public10603295525332
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K203694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130970850
Device Lot Number4263394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/22/2023
12/13/2023
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date12/01/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CTR SCREW METAGLENE COLLET.; UNKNOWN BONE CEMENT.; XTNDGLENO D38MM +0MM SHRTPST.
Patient SexUnknown